# SDR SWAA2020050542906

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON INTERCOSTAL AT ACB BS767 - BS787 RBL21 WL155. / REMOVED DAMAGE FROM ACB INTERCOSTAL BS767-787 RBL-21 WL-155 FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 PAR-4C DET-D LOCATED AND DRILLED NEW INTERCOSTAL P/N 146A8123U19 IAW SRM 51-40-05-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG #146A0081 REV A
